Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Severe vomiting. Diagnosed as high BP, suggested chance of UTI. Taking tablets, BP not reduced. Any ideas?

A few days ago I had severe vomiting and couldn't even keep down water so after 36 hrs I went to the hospital where I was told I had very high blood pressure, later when they did a urine test there was a suggestion of a UTI. I have taken the BP tablets but it was still very high this morning. I have never had high blood pressure before...I am 70 yrs young and fit and healthy, maybe 5-6 kg overweight are the two related. I was given some antibiotics which I hadn't taken until lunchtime today
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi stefanie,
vomiting could be because of high BP along with headache. in today's world high BP is common in both young and old people due to lifestyle changes.. you should get your BP checked consecutively for 3 to 4 days and if its high then you surely are hypertensive. its imp to lower down your BP and you should take anti hypertensive. obesity and lifestyle changes are few reason for high BP. As for your UTI please complete your antibiotic course...
get well soon
Answered: Tue, 30 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor